×

zbMATH — the first resource for mathematics

The deficiency of entire functions with Fejer gaps. (English) Zbl 0489.30028

MSC:
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
30D10 Representations of entire functions of one complex variable by series and integrals
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. BIERNACKI, Sur LES équations algébriques contenant des paramètres arbitraires, Bull. Int. Acad. Polon. Sci. Lett., Sér. A (III) (1927), 542-685. · JFM 56.0863.02
[2] M. BIERNACKI, Sur LES fonctions entières à séries lacunaires, C.R.A.S., Paris, Sér. A-B, 187 (1928), 477-479. · JFM 54.0349.02
[3] J. CLUNIE, On integral functions with exceptional values, J. London Math. Soc., 42 (1967), 393-400. · Zbl 0164.08701
[4] L. FEJÉR, Über die wurzel vom kleinsten absoluten betrage einer algebraischen gleichung, Math. Annalen, (1908), 413-423. · JFM 39.0123.02
[5] W.H.J. FUCHS, Proof of a conjecture of G. Pólya concerning gap series, Illinois J. Math., 7 (1963), 661-667. · Zbl 0113.28702
[6] W.H.J. FUCHS, Nevanlinna theory and gap series, Symposia on theoretical physics and mathematics, V.9, Plenum Press, New York, 1969. · Zbl 0179.11001
[7] W.K. HAYMAN, Meromorphic functions, Oxford, 1964. · Zbl 0115.06203
[8] W.K. HAYMAN, Angular value distribution of power series with gaps, Proc. London Math. Soc., (3), 24 (1972), 590-624. · Zbl 0239.30035
[9] T. KÖVARI, On the Borel exceptional values of lacunary integral functions, J. Analyse Math., 9 (1961/1962), 71-109. · Zbl 0101.05302
[10] T. KÖVARI, A gap-theorem for entire functions of infinite order, Michigan Math. J., 12 (1965), 133-140. · Zbl 0152.06604
[11] T. MURAI, The deficiency of gap series, Analysis (1983) to appear. · Zbl 0533.30028
[12] V.S. PETRENKO, Growth of meromorphic functions of finite lower order, Izv. Akad. Nauk SSSR, Ser. Mat., 33 (1969), 414-454. · Zbl 0194.11101
[13] G. PÓLYA, Lücken und singularitäten von porenzreihen, Math. Z., 29 (1929), 549-640. · JFM 55.0186.02
[14] L.R. SONS, An analogue of a theorem of W.H.J. Fuchs on gap series, Proc. London Math. Soc., (3), 21 (1970), 525-539. · Zbl 0206.08801
[15] A. WIMAN, Über den zusammenhang zwischen dem maximalbetrage einer analytischen function und dem grössten gliede der zugehörigen taylorschen reihe, Acta Math., 37 (1914), 305-326. · JFM 45.0641.02
[16] A. ZYGMUND, Trigonometric series I, Cambridge, 1959. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.